Taiwanese Journal of Mathematics

A SURVEY OF THE COMPRESSIBLE NAVIER-STOKES EQUATIONS

Benoˆıt Desjardins and Chi-Kun Lin

Full-text: Open access

Abstract

This paper presents mathematical properties of solutions to the Navier-Stokes equations for compressible fluids. We first review existence results for the Cauchy problem, and describe some regularity properties of solutions in the presence of possibly vanishing densities. Finally, we address the problem of the low Mach number limit leading to incompressible models.

Article information

Source
Taiwanese J. Math., Volume 3, Number 2 (1999), 123-137.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407089

Digital Object Identifier
doi:10.11650/twjm/1500407089

Mathematical Reviews number (MathSciNet)
MR1692781

Zentralblatt MATH identifier
0930.35121

Citation

Desjardins, Benoˆıt; Lin, Chi-Kun. A SURVEY OF THE COMPRESSIBLE NAVIER-STOKES EQUATIONS. Taiwanese J. Math. 3 (1999), no. 2, 123--137. doi:10.11650/twjm/1500407089. https://projecteuclid.org/euclid.twjm/1500407089


Export citation